According to a written report published Online Initial by Archives of Internal Medication.

.. Bisphosphonate therapy may increase threat of atypical femoral fractures Treatment with bisphosphonate therapy is apparently associated with an elevated threat of atypical fractures of the femur, according to a written report published Online Initial by Archives of Internal Medication, a JAMA Network publication. Current evidence shows that there can be an association between bisphosphonate therapy and atypical femoral fractures, however the extent of the risk remains unclear, regarding to Raphael P. H. Meier, M.D., and co-workers from University Hospitals of Geneva and Faculty of Medication, Geneva, Switzerland. To judge the association between bisphosphonate treatment and atypical femoral fractures the authors examined data on 477 sufferers age group 50 years and old who had been hospitalized with a subtrochanteric or femoral shaft fracture at an individual university infirmary, and a random sample of 200 healthy people without femoral fractures was also recognized.Two reviews published today offer data on the actions of our Gps navigation and the care of their patients. The data originates from the Bettering the Evaluation and Care of Health system, which continuously collects information about clinical activities of Gps navigation in Australia. Dr Helena Britt is director of the scheduled system. It also informs planning of future health care services in Australia.8 million GP services through Medicare. People with Type 2 diabetes visited a GP eight instances a full year on average, and their diabetes was maintained at half of these visits.